# SDR UIEA2019120906036

- Difficulty date: December 4, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 61,493 hours, 43,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Corroded
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OVERWING LONGERON CORRODED.( REMOVED CORROSION ON LEFT SIDE OVERWING LONGERON IAW B767-200 SRM 51-10-02 AND REPAIRED IAW AMES NO. #47389REA05. SEE PARTIAL WORK ACCOMPLISHED AND PARTIAL WORKSHEET #9, PGS 1 & 2. )
